The giant hive has left my body. It was weird...after I did that post & got off the net to take my Benedryl, other hives started forming over my body. I got a big patch on my back, one little dot on my right inner thigh, one little dot on my stomach, & a patch on my right tricep. No rhyme or reason. But it was definitely beginning to spread, & the giant one was growing larger, too. Weird.
But I took a Benedryl, got knocked out, & by the time I woke up this morning, the hives were gone...for now. I am still really itchy, so they may come back. My flu----or whatever it is---is worse today, too. I thought I was getting better, but I am worse today. My cough is significantly worse now, & I am afraid to take that cough syrup. For obvious reasons.
I suspect it was a combo of extreme stress (financial, as always) & the codeine.
It's the oddest thing, because I have taken this SAME cough syrup with codeine MANY times! Anytime I have been sick with a cough, I have taken this same cough syrup. And I have NEVER gotten a reaction like this. Also, after multiple surgeries, I have usually been given Vicodan or Codeine for pain, & never had this reaction with the Codeine. I had minor surgery on my legs a couple of years ago, & following the surgery, I broke out in rashes similar to these I had last night. We ASSUMED it was an allergy to the latex sponges they used on me or the adhesive (still possible). But why would my body just suddenly react to weirdly to codeine, when I have been fine with it before? I just think that's really odd.
Thanks to everyone for you sympathy & stuff. It's not Erythema Multiforme, it's just hives. The hive site that macdhomhnuill posted for me says that such hive reactions are common with codeine. I think my current stress level probably didn't help. It sure did freak me out. It was just creepy looking...and then you look at the same spot of my quad today, & see no trace of it. Strange. The human body is sometimes really strange (& fascinating).